# SDR SWIA202164729

- Difficulty date: December 28, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE DOOR, RUBBER TRACK STOP AT UPPER END OF AFT TRACK AT APPROXIMATELY FS1047 IS DETERIORATED.  (MARKED)   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED THE AFT-BAGGAGE-BAY DOOR UPPER TRACK STOP REF CRJ700 AMM 52-31-23-000-801-A01 AND 52-31-23-400-801-A01. TORQUE WRENCH TUC8612 CAL DUE: 31-OCT-22
